I have been on oroxine for ten years and have just had my meds increased was on 100mg daily now on150mg ever second day dose this med affect the liver?I take 80mg lipitor and 1 asprin and efexor 150mg and ezetrol 10mg and noten 50mg half daily worried all this med could damage the liver!
13 Nov 2011
The lipitor, a statin, and the ezetrol together can adversely affect the liver and therefore your liver enzymes should be monitored via blood tests periodically. Your doctor should be monitoring your liver because of this combination. If this is not happening, I would consult your doctor about this.
The literature states as follows:
•Your doctor should do a blood test before you start taking Ezetrol with a statin. This is to check how well your liver is working.
•Your doctor may also want you to have blood tests to check how well your liver is working after you start taking Ezetrol with a statin.
If you have moderate or severe liver problems, Ezetrol is not recommended.
Hope this helps,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My cholesterol was high a year ago, and I started taking Lipitor. The cholesterol is now fine now, but the triglicerides are high. I have been taking ...
1 answer • 3 May 2014
... not taking it regularly,but on alternate day,checking lipid profile on every two months,which is always with in safe range.My question, Is it ok ...
1 answer • 11 Dec 2014
My boyfriend was recently diagnosed with an enlarged liver and high cholesterol/triglycerides. His doctor prescribed fenofibrate. I'm seeing ...
1 answer • 12 Dec 2014
Every morning I wake up my legs are hurting. This just started since I was put on Lipitor
1 answer • 25 Aug 2015
I have a blocked artery in my leg. The doctor recommended taking one aspirin a day. I also have high blood pressure and high cholesterol.
1 answer • 3 Nov 2015